Existence of regular solutions for a one-dimensional simplified perfect-plastic problem
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 29 (1995) no. 1, p. 63-96
@article{M2AN_1995__29_1_63_0,
     author = {Astruc, Thierry},
     title = {Existence of regular solutions for a one-dimensional simplified perfect-plastic problem},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {29},
     number = {1},
     year = {1995},
     pages = {63-96},
     zbl = {0817.73017},
     mrnumber = {1326801},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1995__29_1_63_0}
}
Astruc, Thierry. Existence of regular solutions for a one-dimensional simplified perfect-plastic problem. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 29 (1995) no. 1, pp. 63-96. http://www.numdam.org/item/M2AN_1995__29_1_63_0/

[1] T. Astruc, 1994, Thèse. Université de Paris-Sud.

[2] F. Demengel, 1989, Compactness theorems for spaces of functions with bounded derivatives and applications to limit analysis problems in plasticity, Archiv for Rational Mechanics and Analysis. | MR 968458 | Zbl 0669.73030

[3] F. Demengel and R. Temam, 1989, Duality and limit analysis in plasticity.

[4] F. Demengel and R. Temam, 1984, Convex function of a measure and its application, Vol. IV, Indiana journal of Mathematics.

[5] I. Ekeland and R. Temam, 1976, Convex analysis and Variational problems, North-Holland, Amsterdam, New York. | MR 463994 | Zbl 0322.90046

[6] Giaquinta and Modica, 1982, Non-linear systems of the type of the stationary Navier-Stokes system, J.-Reine-Angew -Math. | MR 641818 | Zbl 0492.35018

[7] R. V. Khon and G. Strang, 1987, The constrained least gradient problem, Non-classical Continuum Mechanics. | Zbl 0668.73060

[8] R. V. Kohn and R. Temam, 1983, Dual spaces of stresses and strains with applications to hencky plasticity, Appl. Math. Optimization, 10 1-35. | MR 701898 | Zbl 0532.73039

[9] M. A. Krasnosel'Skii, 1963, Topological Method in the Theory of non-linear Integral Equations, Pergamon Student Editions, Oxford, London, New York, Paris.

[10] P. Sternberg, G. Williams and W. Ziemer, 1992, Existence, uniqueness, and regularity for functions of least gradient, J.-Reine-Angew.-Math. | MR 1172906 | Zbl 0756.49021

[11] P. Suquet, 1980, Existence and regularity of solutions for plasticity problems, Variational Methods in Solid Mechanics.

[12] R. Temam, 1985, Problèmes Variationnels en plasticité, Gauthier-Villars, english version.

[13] R. Temam and G. Strang, 1980, Functions of bounded deformations, ARMA, 75, 7-21. | MR 592100 | Zbl 0472.73031